# SDR MASA2018051913233

- Difficulty date: May 19, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N88359
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000696
- Aircraft time: 1,029 hours, 555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT RED IND NOT BLINKING.  REPLACED BATTERY.
